MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WALLSTENT ENDOPROSTHESIS; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION WALLSTENT ENDOPROSTHESIS; CATHETER, BILIARY, DIAGNOSTIC
Model Number 26280
Medical Device Problem Code Activation, Positioning or Separation Problem (2906)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/10/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1: initial reporter phone: (b)(6).Device evaluated by manufacturer: a wallstent uni device was received for analysis.A visual and tactile examination of catheter/delivery system identified multiple outer sheath kinks along the length of the shaft.The inner sheath was also noted to be damaged.The device was received with the stent unsheathed on the device.The investigator was able to deploy the stent.The stent was noted to be damaged on the distal end.
 
Event or Problem Description
Reportable based on device analysis completed on 25sep2023.It was reported that partial deployment occurred.The target lesion was occluded with tumor compression located in the superior vena cava.A 22x45/10fr uni plus 75cm wallstent endoprosthesis stent was advanced for treatment.However, when attempted to deploy the stent, resistance was encountered, and found the shape of the stent was not good and the tip could not be fully opened.The procedure was competed with another of the same device.There were no patient complications reported and the patient was stable.However, returned device revealed stent was damaged.

Brand Name
WALLSTENT ENDOPROSTHESIS
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key17957779
Report Number2124215-2023-52252
Device Sequence Number17894354
Product Code JCT
UDI-Device Identifier08714729204138
UDI-Public08714729204138
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K152842
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/18/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/20/2023
Device Model Number26280
Device Catalogue Number26280
Device Lot Number0028051128
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/19/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/25/2023
Initial Report FDA Received Date10/18/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/20/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age68 YR
Patient SexFemale
Patient Weight66 KG